# SDR SWAA2022020937184

- Difficulty date: March 18, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 19,915 hours, 8,590 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 867 LBL 10 BULKHEAD POST SUPPORT ANGLE CRACKED. / REMOVED AND REPLACED ANGLE AFT CARGO COMPARTMENT FLOOR STURCTURE BULKHEAD POST SUPPORT IAW SRM 51-40-02 AND DWG 149A8102 REV:-
